zbMATH — the first resource for mathematics

Remarks on global regularity of the 2D Boussinesq equations with fractional dissipation. (English) Zbl 1405.35171
Summary: In this paper, we are interested in the study of the Cauchy problem to the two-dimensional (2D) incompressible Boussinesq equations with fractional dissipation. By making use of the nonlinear lower bounds for the fractional Laplacian established in [P. Constantin and V. Vicol, Geom. Funct. Anal. 22, No. 5, 1289–1321 (2012; Zbl 1256.35078)], we establish the global regularity of the smooth solutions of the 2D Boussinesq equations with a new range of fractional powers of the Laplacian. This result significantly improves the recent works of Constantin and Vicol [loc. cit.] and W. Yang et al. [J. Differ. Equations 257, No. 11, 4188–4213 (2014; Zbl 1300.35108)].

35Q35 PDEs in connection with fluid mechanics
35B65 Smoothness and regularity of solutions to PDEs
76D03 Existence, uniqueness, and regularity theory for incompressible viscous fluids
Full Text: DOI
[1] D. Adhikari, C. Cao, H. Shang, J. Wu, X. Xu, Z. Ye, Global regularity results for the 2D Boussinesq equations with partial dissipation (2014) submitted for publication. · Zbl 1328.35161
[2] Adhikari, D.; Cao, C.; Wu, J.; Xu, X., Small global solutions to the damped two-dimensional Boussinesq equations, J. Differential Equations, 256, 3594-3613, (2014) · Zbl 1290.35193
[3] Brézis, H.; Gallouet, T., Nonlinear Schrödinger evolution equations, Nonlinear Anal., 4, 4, 677-681, (1980) · Zbl 0451.35023
[4] Cannon, J.; DiBenedetto, E., The initial value problem for the Boussinesq equation with data in \(L^p\), (Lecture Notes in Mathematics, vol. 771, (1980), Springer Berlin), 129-144
[5] Cao, C.; Wu, J., Global regularity for the 2D anisotropic Boussinesq equations with vertical dissipation, Arch. Ration. Mech. Anal., 208, 985-1004, (2013) · Zbl 1284.35140
[6] Chae, D., Global regularity for the 2D Boussinesq equations with partial viscosity terms, Adv. Math., 203, 497-513, (2006) · Zbl 1100.35084
[7] Chae, D.; Wu, J., The 2D Boussinesq equations with logarithmically supercritical velocities, Adv. Math., 230, 1618-1645, (2012) · Zbl 1248.35156
[8] Constantin, P.; Vicol, V., Nonlinear maximum principles for dissipative linear nonlocal operators and applications, Geom. Funct. Anal., 22, 1289-1321, (2012) · Zbl 1256.35078
[9] Córdoba, A.; Córdoba, D., A maximum principle applied to quasi-geostrophic equations, Comm. Math. Phys., 249, 3, 511-528, (2004) · Zbl 1309.76026
[10] Danchin, R., Remarks on the lifespan of the solutions to some models of incompressible fluid mechanics, Proc. Amer. Math. Soc., 141, 1979-1993, (2013) · Zbl 1283.35080
[11] Danchin, R.; Paicu, M., Global well-posedness issues for the inviscid Boussinesq system with yudovich’s type data, Comm. Math. Phys., 290, 1-14, (2009) · Zbl 1186.35157
[12] Danchin, R.; Paicu, M., Global existence results for the anisotropic Boussinesq system in dimension two, Math. Models Methods Appl. Sci., 21, 421-457, (2011) · Zbl 1223.35249
[13] KC, D.; Regmi, D.; Tao, L.; Wu, J., The 2D Euler-Boussinesq equations with a singular velocity, J. Differential Equations, 257, 82-108, (2014) · Zbl 1291.35221
[14] Hajaiej, H.; Molinet, L.; Ozawa, T.; Wang, B., Sufficient and necessary conditions for the fractional Gagliardo-Nirenberg inequalities and applications to Navier-Stokes and generalized boson equations, (Ozawa, T.; Sugimoto, M., RIMS Kkyroku Bessatsu B26: Harmonic Analysis and Nonlinear Partial Differential Equations, vol. 5, (2011)), 159-175 · Zbl 1270.42026
[15] Hmidi, T., On a maximum principle and its application to the logarithmically critical Boussinesq system, Anal. PDE, 4, 247-284, (2011) · Zbl 1264.35173
[16] Hmidi, T.; Keraani, S.; Rousset, F., Global well-posedness for a Boussinesq-Navier-Stokes system with critical dissipation, J. Differential Equations, 249, 2147-2174, (2010) · Zbl 1200.35228
[17] Hmidi, T.; Keraani, S.; Rousset, F., Global well-posedness for Euler-Boussinesq system with critical dissipation, Comm. Partial Differential Equations, 36, 420-445, (2011) · Zbl 1284.76089
[18] Hou, T. Y.; Li, C., Global well-posedness of the viscous Boussinesq equations, Discrete Contin. Dyn. Syst., 12, 1-12, (2005) · Zbl 1274.76185
[19] Jiu, Q.; Miao, C.; Wu, J.; Zhang, Z., The 2D incompressible Boussinesq equations with general critical dissipation, SIAM J. Math. Anal., 46, 3426-3454, (2014) · Zbl 1319.35193
[20] Jiu, Q.; Wu, J.; Yang, W., Eventual regularity of the two-dimensional Boussinesq equations with supercritical dissipation, J. Nonlinear Sci., 25, 37-58, (2015) · Zbl 1311.35221
[21] Lai, M.; Pan, R.; Zhao, K., Initial boundary value problem for two-dimensional viscous Boussinesq equations, Arch. Ration. Mech. Anal., 199, 739-760, (2011) · Zbl 1231.35171
[22] Larios, A.; Lunasin, E.; Titi, E. S., Global well-posedness for the 2D Boussinesq system with anisotropic viscosity and without heat diffusion, J. Differential Equations, 255, 2636-2654, (2013) · Zbl 1284.35343
[23] Li, J.; Titi, E., Global well-posedness of the 2D Boussinesq equations with vertical dissipation · Zbl 1336.35297
[24] Liu, X.; Wang, M.; Zhang, Z., Local well-posedness and blowup criterion of the Boussinesq equations in critical Besov spaces, J. Math. Fluid Mech., 12, 280-292, (2010) · Zbl 1195.76136
[25] Majda, A.; Bertozzi, A., Vorticity and incompressible flow, (2001), Cambridge University Press Cambridge
[26] Miao, C.; Xue, L., On the global well-posedness of a class of Boussinesq-Navier-Stokes systems, NoDEA Nonlinear Differential Equations Appl., 18, 707-735, (2011) · Zbl 1235.76020
[27] Pedlosky, J., Geophysical fluid dynamics, (1987), Springer-Verlag New York · Zbl 0713.76005
[28] Stefanov, A.; Wu, J., A global regularity result for the 2D Boussinesq equations with critical dissipation
[29] Wu, J.; Xu, X., Well-posedness and inviscid limits of the Boussinesq equations with fractional Laplacian dissipation, Nonlinearity, 2215-2232, (2014) · Zbl 1301.35115
[30] Wu, J.; Xu, X.; Ye, Z., Global smooth solutions to the n-dimensional damped models of incompressible fluid mechanics with small initial datum, J. Nonlinear Sci., 25, 157-192, (2015) · Zbl 1311.35236
[31] Wu, G.; Xue, L., Global well-posedness for the 2D inviscid Bénard system with fractional diffusivity and yudovich’s type data, J. Differential Equations, 253, 100-125, (2012) · Zbl 1305.35119
[32] Xu, X., Global regularity of solutions of 2D Boussinesq equations with fractional diffusion, Nonlinear Anal., 72, 677-681, (2010) · Zbl 1177.76024
[33] Xu, X.; Xue, L., Yudovich type solution for the 2D inviscid Boussinesq system with critical and supercritical dissipation, J. Differential Equations, 256, 3179-3207, (2014) · Zbl 1452.76030
[34] Xu, X.; Ye, Z., The lifespan of solutions to the inviscid 3D Boussinesq system, Appl. Math. Lett., 26, 854-859, (2013) · Zbl 1314.35113
[35] Yang, W.; Jiu, Q.; Wu, J., Global well-posedness for a class of 2D Boussinesq systems with fractional dissipation, J. Differential Equations, 257, 4188-4213, (2014) · Zbl 1300.35108
[36] Ye, Z., Blow-up criterion of smooth solutions for the Boussinesq equations, Nonlinear Anal., 110, 97-103, (2014) · Zbl 1300.35109
[37] Z. Ye, X. Xu, L. Xue, On the global regularity of the 2D Boussinesq equations with fractional dissipation (2014) submitted for publication.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.